# SDR VGQY2010082900128

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON TENSION TIE AND FRAME AT RT BS 860, FOUND 02 HOLE CRACK INDICATION ON FWD 'C' CHANNEL.  TENSION TIE AND FRAME AT RT BS 860 CARRIED OUT REPAIR ON FWD 'C' CHANNEL AS PER SRM 53-10-11 REV 117 FIGURE 2.
